# SDR UPS02838905

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT SIDE OF FS 683 WEB LWR CHORD CRACKED BETWEEN LONGERON 30L AND 32L LOCATED BETWEEN WING CENTER SECTION LWR SURFACE AND FUSELAGE LWR LOBE VIEWED THROUGH REMOVED STRESS PNLS.  REMOVED 1 CLIP STA 683 L30L AND 2 CLIP L30L & 31L RCD LOCATED AND DRILLED 2 NEW CLIP IAW DC8 SRM 51-1-24, INSTALLED ALL THREE CLIP IAW DC8 SRM 51-1-20D.
